# SDR 96ZZZX273

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300ZD
- Make and model: Swrngn SA227AT
- Aircraft serial: AT469
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Start/Gen Aft
- Component: Learsiegler, 230790001
- Stage of operation: CR
- Nature of condition: H, E
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT, PILOT NOTICED LEFT GENERATOR DROPPED OFF LINE AND A VIBRATION INCREASE WAS NOTICED.  THE AIRCRAFT LANDED SAFELY AT THE MAINTENANCE FACILITY.  AN INVESTIGATION FOUND THE LEFT STARTER/GENERATOR REAR BEARING HAD FAILED WHICH DESTROYED THE FAN AND BRUSHES AND SEVERAL OTHER PARTS.  THE GENERATOR WAS REPLACED AND NO FURTHER PROBLEMS WERE NOTED.  THE NORMAL OVERHAUL TIME FOR THIS GENERATOR IS 1,000 HOURS.  IT ALSO HAS HAD MODIFICATION 'B' C/W WHICH IS AN IMPROVED BEARING.
